- -

Best proximity pair theorems for relatively nonexpansive mappings

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Best proximity pair theorems for relatively nonexpansive mappings

Show full item record

Sankar Raj, V.; Veeramani, P. (2009). Best proximity pair theorems for relatively nonexpansive mappings. Applied General Topology. 10(1):21-28. doi:10.4995/agt.2009.1784.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86546

Files in this item

Item Metadata

Title: Best proximity pair theorems for relatively nonexpansive mappings
Author:
Issued date:
Abstract:
[EN] Let A, B be nonempty closed bounded convex subsets of a uniformly convex Banach space and T : A∪B → A∪B be a map such that T(A) ⊆ B, T(B) ⊆ A and ǁTx − Tyǁ ≤ ǁx − yǁ, for x in A and y in B. The fixed point equation ...[+]
Subjects: Best proximity pair , Relatively nonexpansive map , Cyclic contraction map , Strictly convex space , Uniformly convex Banach space , Fixed point , Metric projection
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1784
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1784
Thanks:
The authors would like to thank the referee for useful comments and suggestions for the improvement of the paper. The first author acknowledges the Council of Scientific and Industrial Research(India) for the financial ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record